Thread: post cycle acne???
02-15-2002, 04:52 PM #1
post cycle acne???
Is it normal to have a break out of acne on your forhead and shoulders while on Clomid?
I was under the impression you got acne during a cycle??
02-15-2002, 05:00 PM #2
everytime your test levels are messed with you probably will experience acne,happens to me too,some people it dosent effect
02-15-2002, 05:02 PM #3
you are now in puperty bro, as natural test levels increase acne often raises its ugly head.
02-15-2002, 05:04 PM #4
I didn't really know exactly what caused it?
So, in my case the acne could be a good indicator that my Test. levels are rising and my nads should start to re-gain their naturally HUGE size!!! J/K
02-15-2002, 05:09 PM #5
For me, I never break out while on a cyc. but I break out across the back of my shoulders every post cyc. I have a bro, that does the same thing. just a small side effect.
02-15-2002, 05:54 PM #6
Same here, as well as most of my buds with the after cycle break out.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)